# SDR DALA2022031501714

- Difficulty date: March 12, 2022
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N710TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28169
- Aircraft time: 90,851 hours, 23,839 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6807 DOOR 2L WILL NOT DISARM. CORRECTIVE ACTION: INSPECTED 2L DOOR AS PER B757 AMM 52-12, FOUND DEBRIS, REMOVED IT, DOOR OPERATES NML. (8377030)
